Alert archive / Texas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 97, NWS Houston/Galveston, TX

June 13, 2006Waller County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jun 13, 2006, 6:43 PM CDT for Waller County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2006, 6:43 PM CDT (23:43 UTC)
Expired
Jun 13, 2006, 7:15 PM CDT
In force
32 min
Issued by
NWS Houston/Galveston, TX
Area
Counties, with a storm outline in the text

County Waller County, TX

The radar

The Houston radar (KHGX), 106 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:30 PM CDT, 4 hours 13 minutes earlier.

Area forecast discussion, Jun 13, 2:30 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
230 PM CDT TUE JUN 13 2006

.DISCUSSION...
RADAR NOT PICKING UP ANYTHING JUST YET BUT STARTING TO SEE THE CU
BUILD-UP OVER THE NERN ZONES ALONG WITH THE FRONT CURRENTLY MOV-
ING PAST THE LA/TX BORDER. FAIRLY DEEP NLY FLOW NOTED ON THE KHGX
VWP SO WE SHOULD DRY OUT/WARM UP NICELY TOMORROW. PROGS NOT OFFER-
ING UP MUCH CHANGE TO THE PREVIOUS RUNS WITH THE INCREASE OF POPS
FOR THE UPCOMING WEEKEND AS THE SHORTWAVE MOVING PAST SE TX TODAY
DEEPENS OVER THE WRN GULF AND RETURNS BACK UP THE COAST SAT/SUN.
DEEP GULF MOISTURE SET TO SURGE INTO THE REGION JUST AHEAD OF THE
SYSTEM BY FRI (LATE THUR FOR OFFSHORE WATERS) SO HAVE STARTED THE
LOWISH POPS DURING THIS TIME PERIOD. HAVE ALSO RAISED POPS JUST A
TOUCH FOR THE WEEKEND PROPER AS MOS NUMBERS CONTINUE TO RISE (AND
GET HARDER TO IGNORE). THE POTENTIAL WETTER WEEKEND WOULD SEEM TO
HERALD A CHANGE TO THE OVERALL PATTERN WITH MOST/ALL OF THE LONG-
RANGE PROGS NOW PUTTING THE FA IN THE UPPER LEVEL WEAKNESS REGION
NEXT WEEK. THIS SHOULD HELP LOWER TEMPS SOME/INCREASE RHS/PRODUCE
MAINLY DIURNAL PCPN ALONG THE SEABREEZE FOR THE EXTENDED FCST. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      73  97  68  97  71 /  20   0   0   0   0
HOUSTON (IAH)              74  95  69  95  72 /  30   0   0   0   0
GALVESTON (GLS)            79  90  76  90  78 /  30  10   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 13, 6:05 AM CDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
605 AM CDT TUE JUN 13 2006

TXZ163-164-176>179-195>200-210>214-226-227-235>238-141115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
605 AM CDT TUE JUN 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A VERY WEAK COLD FRONT WILL MOVE INTO SOUTHEAST TEXAS TODAY AS AN
UPPER LEVEL LOW OVER ARKANSAS MOVES SOUTHWEST INTO EAST TEXAS.
THIS WILL PROVIDE A CHANCE OF SHOWERS AND THUNDERSTORMS TO DEVELOP
THIS AFTERNOON INTO THE EVENING ACROSS THE AREA. SOME OF THESE
STORMS COULD BE STRONG PRODUCING GUSTY WINDS AS WELL AS BRIEF
HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN UPPER LEVEL TROUGH WILL MOVE INTO THE SOUTHERN PLAINS SATURDAY
AS MOISTURE OVER THE WESTERN GULF OF MEXICO MOVES NORTHWARD ACROSS
EAST TEXAS. THIS WILL PROVIDE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS WITH THE AFTERNOON SEABREEZE SATURDAY THROUGH MONDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 3:09 PM CDTSevere Thunderstorm WarningHGXChambers, Liberty51 min
Jun 13, 3:48 PM CDTSpecial Marine WarningHGX87 min
Jun 13, 4:09 PM CDTSevere Thunderstorm WarningHGXHarris51 min
Jun 13, 4:54 PM CDTSevere Thunderstorm WarningHGXGalveston, Harris51 min
Jun 13, 5:09 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery51 min
Jun 13, 5:36 PM CDTSpecial Marine WarningHGX84 min
Jun 13, 6:06 PM CDTSevere Thunderstorm WarningHGXBrazoria39 min
Jun 13, 6:08 PM CDTSevere Thunderstorm WarningHGXMontgomery26 min
Jun 13, 6:38 PM CDTSevere Thunderstorm WarningHGXFort Bend37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.